# SDR AALA201906249012

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 59,420 hours, 23,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HANDLE NOT IN RECESS. ATTEMPTED TO STOW AND HANDLE SPUN  UNDER SPRING TENSION. MAINTENANCE FOUND BROKEN SPRING AND REPLACED HANDLE ASSEMBLY PER FIM 52-10-00 AND CMM 52-16-12.
